# SDR CALA2017040400813

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 106,916 hours, 12,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS ON CORNER OF 1R LAV 101 BROKEN. REF IPC 33-51-12-67 FOR LOCATION. EMERGENCY LIGHTS SECURED & OPS CHKS ACCOMPLISHED PER AMM33-51-00.
